MathSciNet Relay Station
MathSciNet bibliographic data
MR1870513 (2003e:42029) 42B25
Tolsa, Xavier Littlewood-Paley theory and the $T(1)$ theorem with non-doubling measures. Adv. Math. 164 (2001), no. 1, 57–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement